MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. SENSAR IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. SENSAR IOL; INTRAOCULAR LENS
Model Number AR40E
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 10/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a non preloaded, monofocal intraocular lens (iol) with a diopter of +3.0d+3.0d was implanted in the patient¿s right eye.During a post operative examination the lens was observed to be displaced and decentered due to one haptic failing to hold.The lens was explanted and replaced with another lens of the same model and diopter (+3.0d+3.0d).There was no recent eye trauma or history of conditions known to weaken the natural lens support.There was also no indication of residual viscoelastic material remaining after the original surgery that might have caused early movement, and no surgical maneuvers outside the normal standard of practice were required to deliver or position the original lens.There was no surgical delay and no complications such as incision enlargement, sutures, or vitrectomy reported.No additional medical attention or medication beyond the standard of care was required, and the patient¿s daily activities were not affected.The patient has fully recovered, and the replacement lens was properly positioned on post op day 1.The explanted lens was discarded and will not be returned.Directions for use were followed.During device preparation a balanced salt solution (bss) acclimatized to operating room temperature was used to fill the entire inside of the cartridge.No further information was provided.
 
Additional Manufacturer Narrative
Section h3: the device was not returned for evaluation as it discarded; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record and complaint history for production order for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be file.Section h6- health effect - clinical code 4581 - this code is used to capture device decentered or dislocated or tilted subluxated or wrong position.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
SENSAR IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key23547898
Report Number3012236936-2025-000294
Device Sequence Number13092087
Product Code HQL
UDI-Device Identifier05050474501850
UDI-Public(01)05050474501850(17)300809
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAR40E
Device Catalogue NumberAR40E00030
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2025
Initial Report FDA Received Date11/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALCON BSS
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexFemale
Patient Weight68 KG
Patient EthnicityNon Hispanic
Patient RaceWhite